Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    18
  • comments
    23
  • views
    13818

Day 104-60Mg. I Can't Believe This Breakout

leopard1

1151 views

WOW, that's all I can say right now because I never thought my face would take such a backward step. I put pics in my gallery and obviously you can't see all the marks but you can see that enormous red cystic-modular whatever, I'm never good at classifying spots. And I just got 2 new small but red spots with whiteheads. I really can't believe this it's INSANE. they say month 4 is the magic month but uhhhh I'm halway through and this is the worst my skin has been in weeks. I was so happy last week with my skin everything was going awesome and then the past 4 days it's been a downhill spiral out of control. I've been crying because I just don't know why my face is doing this, more spots=more marks which I've talked about many times before as being worse. I'm am losing hope and am sooo scared that this wont work now. Like what the heck changes to make my skin freak out. Uhhhh I hate feeling this way and I haven't in over a month because my skin was great and I want to vomit because it brings back all these memories of months ago not having a life. I've been going out so much lately with friends doing super fun things and have a trip planned for this weekend in NYC which i was sooo excited about and now all I can think about is my skin. Blah blah blah



5 Comments


Recommended Comments

Hey there!

Let me tell you somethig accutane always works , never fails!

At some people it`s just take longer , but it will work.

I`m only in my 5 day and im very positive and i`m praying to be one of the lucky guys (lucky guys= clear skin by mouth 3-4).

And mabye I will be , you never know.

Keep ur head up , and good luck with your course!

Share this comment


Link to comment

Thanks I know I should really stay positive but it's just hard when my skin goes forward for a few weeks and I don't even think about it to a disaster with 3 red spots, it's just annoying.

I hope you are one of the lucky ones! Good luck with the rest of your course too, hope it flies by,

Share this comment


Link to comment

I know its hard to stay positive and so easy to obsess over your skin. My sister is on her 6th month of accutane and she had a lot of set backs until around the 5th month. Trust that the accutane will work. Keep going out and having fun and try to keep your mind off of your skin and if you do that, before you know it, your skin will be much improved!

Share this comment


Link to comment

ask your derm to add an anti-biotic? I am so sorry for you...it sounds awful...the worst is behind you.

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×